# SDR 95FDEA01551

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER HOLE AT 12 O'CLOCK ON THE RT RIB CHORD AT STA 760 IS CRACKED.  REPAIRED PER EA 7-5710-25838 DATED 10-11-95.
